MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CV-17702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "(b)(6) 2025, when teacher (b)(6) from the emergency department of (b)(6) hospital was performing catheterization, the guidewire was found kinked.A new catheter was replaced promptly." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guide wire.Signs of use were observed on the guide wire and in the introducer cap.No kinks observed on the guide wire body.The distal j-bend was misshapen.Microscopic examination confirmed that both welds were present and appeared to be full and spherical.The overall length of the guide wire measured 602mm, which is within the specification limits of 596-604mm per guide wire product drawing.The outer diameter of the guide wire measured 0.792mm, which is within the specification limits of 0.788-0.826-mm per guide wire product drawing.The guide wire was functionally tested in accordance with the product instructions for use (ifu).The ifu provided with this kit instructs the user to "advance the guide wire into the arrow raulerson syringe approximately 10 cm until it passes through the syringe valves or into the introducer needle." functional testing was performed by advancing the guide wire through a laboratory inventory arrow raulerson syringe (ars) and a laboratory inventory 18-gauge introducer needle.Minimal resistance was observed at the misshapen j-bend area, while the undamaged portions of the guide wire advanced through the ars and introducer needle without resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions caution , "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished , radiographic visualization should be obtained and further consultation requested." examination of the returned guide wire confirmed that the distal j-bend was misshapen.No kinks were observed.The guide wire met all applicable dimensional requirements.Functional testing demonstrated minimal resistance at the misshapen j-bend area, while the undamaged portions of the guide wire advanced through the arrow raulerson syringe (ars) and introducer needle without resistance.A review of the device history record (dhr) did not identify any manufacturing-related nonconformances.Based on the condition of the returned device and information indicating the damage was observed during use, the findings are consistent with unintentional use error.Teleflex will continue to monitor and trend complaints of this nature.
 
Event or Problem Description
It was reported that "(b)(6) 2025, when teacher zuo from the emergency department of china-japan friendship hospital was performing catheterization, the guidewire was found kinked.A new catheter was replaced promptly." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24052879
Report Number3006425876-2026-00026
Device Sequence Number9421018
Product Code DQY
UDI-Device Identifier10801902183771
UDI-Public(01)10801902183771(11)240208(17)290131(10)71F24A1733(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCV-17702-E
Device Lot Number71F24A1733
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown